# SDR MASA200500317

- Difficulty date: April 25, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 18,055 hours, 13,596 cycles
- Engine: Ge CF34*
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Condition: Damaged
- Location: Control Column
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6146 LAS.  ON ARRIVAL TO LAS THE CAPTAIN WROTE UP THE AILERON CONTROL BINDING LEFT TO RIGHT DURING FLIGHT.  MAINTENANCE INSPECTED AND PREPARED AIRCRAFT FOR FERRY FLIGHT TO OKC.  MAINTENANCE REMOVED AND REPLACED THE PILOT CONTROL WHEEL SHAFT BEARINGS.
